# SDR OMKR2009-0001

- Difficulty date: February 17, 2009
- Submitted: February 18, 2009
- Operation: General aviation
- Filed by: Straight Flight LLC, repair station OMKR399L
- Aircraft: N17RA
- Make and model: Mooney M20M
- Aircraft serial: 270282
- Aircraft time: 1,076 hours
- Engine: Lyc TIO540AF1A
- Engine time: 1,076 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: NH10093991040D23
- Condition: Cracked
- Location: Turbocharger
- Part time: 368 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER V BAND CLAMP PN NH1009399-10/40D23255-340M FOUND CRACKED .7500 THRU OUTER STRAP.  AD2004-23-17, EFF. DATE 12/1/2004 CALLS FOR REPLACEMENT OF THIS CLAMP.  THIS IS THE NEW STYLE CLAMP THAT WAS FOUND CRACKED.  CLAMP OUTER STRAP CRACK IS WITHIN .1250 INCH OF FAILURE.  RECORDS INDICATE NO RECORD OF REMOVAL/REINSTALLATION SINCE INSTALLED 368.3 HRS AGO.  IT SHOULD BE NOTED ACFT RAN OFF RUNWAY ONTO BELLY, AND DID SUFFER SOME TAILPIPE DAMAGE, BUT 10X VISUAL OF CRACK SUGGESTS CLAMP WAS CRACKED BEFORE INCIDENT, WITH RUST AND EXHAUST STAINS ON FACES OF FRACTURE.  IT SHOULD ALSO BE NOTED THE CLAMP BOLT SHEARED WHEN NUT WAS TURNED TO REMOVE, BUT THIS WAS PROBABLY DUE TO NO PENETRANT OIL USED PRIOR TO REMOVAL, AND RUST IN THREADS.  DEFECTIVE CLAMP WILL BE RETAINED AT THIS FACILITY SHOULD FURTHER TESTING OF PART BE REQUESTED.
